# SDR HALA2023031600098

- Difficulty date: March 13, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 49,900 hours, 7,882 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 383 FOUND Z SECTION PIN F53479690020100 AT FR 80/82 RHS CRACKED. CORRECTIVE ACTION: CRACKED Z SECTION PN: F5347969020100 AT FR 80/82 RHS REPLACED IAW SRM TASK 51-72-11-911-001 TASK 51-42-11-801. (2672182)
